Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18411
Title: Direct form seminorms arising in the theory of interpolation by translates of a basis function
Authors: Levesley, J
Light, W
First Published: 1-Jan-1999
Publisher: BALTZER SCI PUBL BV
Citation: ADVANCES IN COMPUTATIONAL MATHEMATICS, 1999, 11 (2-3), pp. 161-182
DOI Link: 10.1023/A:1018971808961
ISSN: 1019-7168
Links: http://hdl.handle.net/2381/18411
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.